# SDR CALA2020100901169

- Difficulty date: October 9, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 40,632 hours, 14,244 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 251A44304
- Part serial: 1224
- Condition: Intermittent
- Location: Control Column,
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FIGHT CONTROL ISSUE COULD NOT TRIM THE AIRCRAFT MANUALLY OR A/P CREW DEBRIEF REVEALED STAB TRIM DID NOT WORK ELECTRICALLY IN NOSE UP ONLY.  WORKED NOSE DOWN AND MANUALLY.  SPEED TRIM FAIL AND STAB OUT OF TRIM LIGHT ILLUMINATED.  ATTEMPTED TO OPERATE ON GROUND AND FOUND THAT IT FAILS INTERMITTENTLY IN NOSE UP DIRECTION. T/S IAW FIM 27-41-00-810 & WDM 27-41-11, WDM 27-41-12. FOUND F/O COLUMN SWITCHING MODULE(M1201)AT FAULT STAB TRIM PITCH UP WORKED INTERMITTENTLY. REQUIRES NEW SWITCHING MODULE(M1201) PART NIS EWR. REF L/P 5307473 FOR MATERIAL AND LABOR. REF L/P 5307473 FOR CORRECTIVE ACTION.  STAB TRIM OPS CK GOOD. A/C OK TO CONTINUE.
